Աստղաֆիզիկա =Астрофизика =Astrophysics

An improved version of the implicit integral method to solving radiative transfer problems

Simonneau, E. and Cardona, O. and Crivellari, L. (2012) An improved version of the implicit integral method to solving radiative transfer problems. Աստղաֆիզիկա, 55 (1). pp. 127-144. ISSN 0571-1712

[img]
Preview
PDF
Download (3114Kb) | Preview
    Item Type: Article
    Additional Information: Исправленный вариант неявного интегрального метода решения задач переноса излучения / Э. Симоню, О. Кардона, Л. Кривеллари.
    Uncontrolled Keywords: Numerical methods, radiative transfer-stars, atmospheres
    Subjects: Q Science > QB Astrophysics > Stars
    Q Science > QB Astrophysics > Radiative transfer
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 16 Apr 2013 14:57
    Last Modified: 07 May 2013 15:27
    URI: http://astro.asj-oa.am/id/eprint/13

    Actions (login required)

    View Item